Invariant fundamental solutions and solvability for symmetric spaces of type$G$_{C}/$G$_{R}with only one conjugacy class of Cartan subspaces

Nils Byrial Andersen Department of Mathematics, Louisiana State University

TBD mathscidoc:1701.332892

Arkiv for Matematik, 36, (2), 191-200, 1997.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:53 uploaded by arkivadmin ] [ 106 downloads ] [ 0 comments ]
@inproceedings{nils1997invariant,
  title={Invariant fundamental solutions and solvability for symmetric spaces of type$G$_{C}/$G$_{R}with only one conjugacy class of Cartan subspaces},
  author={Nils Byrial Andersen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203553154904701},
  booktitle={Arkiv for Matematik},
  volume={36},
  number={2},
  pages={191-200},
  year={1997},
}
Nils Byrial Andersen. Invariant fundamental solutions and solvability for symmetric spaces of type$G$_{C}/$G$_{R}with only one conjugacy class of Cartan subspaces. 1997. Vol. 36. In Arkiv for Matematik. pp.191-200. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203553154904701.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved